MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533580
Medical Device Problem Codes Break (1069); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0401 captures the reportable findings of catheter-guide break.Block h11: a naviflex rx delivery system was received for analysis.Visual and microscopic inspections found that the guide catheter was kinked and detached.No other problems were noted with the device.Product analysis confirmed the reported event of device damaged/defective.The observed events of catheter-guide kinked, and break were most likely due to the way the stent was deployed during the procedure, the tortuosity of the procedure, or the physician's technique not being able to deploy the stent, which consequently caused the physician to apply more force to deploy the stent.Therefore, a review and analysis of all available information indicated the most probable cause is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx delivery system was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure, the delivery system was damaged, and the stent could not be deployed.It is unknown which part of the device was damaged, the nature of the damage, and the outcome of the procedure.There were no patient complications reported as a result of this event.Note: this event has been deemed an mdr-reportable event based on the investigation results which revealed that the guide catheter was detached.Please see block h11 for full investigation details.

Brand Name
NAVIFLEX RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20714678
Report Number3005099803-2024-05841
Device Sequence Number15506780
Product Code FGE
UDI-Device Identifier08714729787105
UDI-Public08714729787105
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model NumberM00533580
Device Catalogue Number3358
Device Lot Number0033632480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown